# SDR SWAA2021071686433

- Difficulty date: June 22, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOR. STAB AT INSPAR RIB ASSY NO. 4 STAB STA 120.30 STIFFENER NO. 3 WITH A CRACK ; / [01] PERFORMED HFEC INSP. AT L/H HORIZ. STAB. ON RIB NO.4 STIFFENER NO.3 IAW B737 NDTM PART 6; 51-00-00; PROCEDURE 23. NOTE: CRACK CONFIRMED.  TOOL USE: NORTEC 600 B/C 166316 DUE: 10/01/2021; [02] CUT OUT DAMAGED AREA AT VERTICAL STIFFENER # 3 OF THE RIB; [03] PERFORM A HFEC HOLE PROBE INSPECTION OF ALL REMOVED FASTENER HOLES IN REPAIR AREA USING A 0.030 INCH NOTCH STANDARD (REFERENCE NDT MANUAL; PART 6; 51-00-00 PROCEDURE 16).; [04] PERFORM A HFEC INSPECTION CUT OUT AREA USING STANDARD 126 [10] ACCOMPLISHED TREAT AND PRIME OF REPAIR PARTS AND CUT EDGES OF RIB PER B737-700 SRM 51-20-01.; [11] VERIFIED STEP 10; [12] OK TO INSTALL REPAIR PARTS; [13] INSTALLED REPAIR PARTS PER B737-700 SRM 55-10-09-2R-4.; [14] MIXED BMS5-95 SEALANT AT 21:26 06/24/2021; SQUEEZE OUT AND FASTENER INSTALLATION VERIFICATION DUE BY 23:26 06/24/2021.; [15] SEALANT SQUEEZE OUT VERIFICATION AND 100% PERMANENT FASTENER INSTALLATION ACCOMPLISHED PRIOR TO SQUEEZE OUT LIFE PER SOPM 20-50-19.; [16] VERIFIED STEPS 13; 14 AND 15; [17] ACCOMPLISHED REPAIR OF L/H HORIZONTAL STAB NO. 4 RIB STIFFENER NO. 3 PER B737-700 SRM 55-10-09-2R-4.
